A member asked:

What do i need to do if i have taken 6 skelaxin (metaxalone) within 3 hours? they are 800 mg each.

A doctor has provided 1 answer
Dr. Romanth Waghmarae answered

Specializes in Pain Management

Skelaxin (metaxalone): You probably should go to the ER and get your stomach pumped out. Also have your live checked out as skelaxin (metaxalone) does cause liver issues. You will probably need admission as one of the side effects is sedation and drowsiness.

Answered 11/29/2015

1.9k views

Thank

Related Questions

A member asked:

Please describe the medication: metaxalone?

8 doctors weighed in across 3 answers

A member asked:

Is 10 800mg skelaxin (metaxalone) an overdose?

4 doctors weighed in across 3 answers

A member asked:

What is considered a lethal dosage of metaxalone?

A doctor has provided 1 answer

A member asked:

Can you tell me how skelaxin (metaxalone) make you feel?

A doctor has provided 1 answer

A member asked:

Can it be possible for you to overdose on two metaxalone 800mg?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question